# SDR SWAA2014080830700

- Difficulty date: July 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955752
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER BEAM CRACKED IN RADIUS AFT END.  R & R BEAM IAW SRM & DWG.
